Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 31, Number 2

All articles in this issue are freely accessible.

The independence of certain axioms of structures in sets
Japheth Hall.
Proc. Amer. Math. Soc. 31 (1972), 317-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291047
Separation of nonassociates by valuations
David E. Brown and Max D. Larsen.
Proc. Amer. Math. Soc. 31 (1972), 326-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289506
Solution of certain matrix equations
John Jones.
Proc. Amer. Math. Soc. 31 (1972), 333-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292863
Representations of Euler classes
Howard Osborn.
Proc. Amer. Math. Soc. 31 (1972), 340-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300303
Divinsky’s radical
Patrick N. Stewart.
Proc. Amer. Math. Soc. 31 (1972), 347-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286823
Some applications of differential algebra to ring theory
John Cozzens and Joseph Johnson.
Proc. Amer. Math. Soc. 31 (1972), 354-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289472
A note on zero divisors in group-rings
Jacques Lewin.
Proc. Amer. Math. Soc. 31 (1972), 357-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292957
On groups of exponent four. II
C. K. Gupta and N. D. Gupta.
Proc. Amer. Math. Soc. 31 (1972), 360-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289631
The Lie algebra of the structure group of a power-associative algebra.
D. R. Scribner.
Proc. Amer. Math. Soc. 31 (1972), 363-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288154
Algebraic algebras with involution
Susan Montgomery.
Proc. Amer. Math. Soc. 31 (1972), 368-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288149
A generalization of Mori’s theorem
Chin-pi Lu.
Proc. Amer. Math. Soc. 31 (1972), 373-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286786
On algebras satisfying the identity $(yx)x+x(xy)=2(xy)x$
Robert A. Chaffer.
Proc. Amer. Math. Soc. 31 (1972), 376-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288153
The class number of $Q(√-p)$, for $P≡1 (mod 8)$ a prime
Ezra Brown.
Proc. Amer. Math. Soc. 31 (1972), 381-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289455
Dirichlet $L$-functions and primitive characters
Tom M. Apostol.
Proc. Amer. Math. Soc. 31 (1972), 384-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285499
The distribution of absolutely irreducible polynomials in several indeterminates
M. L. Fredman.
Proc. Amer. Math. Soc. 31 (1972), 387-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286779
Union conditions in Noether lattices
Johnny A. Johnson.
Proc. Amer. Math. Soc. 31 (1972), 391-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294188
Which abelian groups can support a directed, interpolation order?
A. M. W. Glass.
Proc. Amer. Math. Soc. 31 (1972), 395-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289389
Characterization of rings using quasiprojective modules. III
Jonathan S. Golan.
Proc. Amer. Math. Soc. 31 (1972), 401-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302700
An embedding theorem for commutative lattice-ordered domains
Stuart A. Steinberg.
Proc. Amer. Math. Soc. 31 (1972), 409-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285464
Separating $p$-bases and transcendental extension fields
J. N. Mordeson and B. Vinograde.
Proc. Amer. Math. Soc. 31 (1972), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289465
An extension of the Noether-Deuring theorem
Klaus W. Roggenkamp.
Proc. Amer. Math. Soc. 31 (1972), 423-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286839
Determination of $k_{n}(n≥3)$ for global fields
Richard Elman and T.-Y. Lam.
Proc. Amer. Math. Soc. 31 (1972), 427-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289604
A note on finitely generated ideals which are locally principal
James W. Brewer and Edgar A. Rutter.
Proc. Amer. Math. Soc. 31 (1972), 429-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289480
On the exponent of the ideal class groups of complex quadratic fields.
David W. Boyd and H. Kisilevsky.
Proc. Amer. Math. Soc. 31 (1972), 433-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289454
Monotonicity of positive semidefinite Hermitian matrices
Russell Merris and Stephen Pierce.
Proc. Amer. Math. Soc. 31 (1972), 437-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285556
On the existence of fixed points in a totally ordered set
F. T. Metcalf and T. H. Payne.
Proc. Amer. Math. Soc. 31 (1972), 441-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286722
Principal ideals in the ideal lattice
H. Subramanian.
Proc. Amer. Math. Soc. 31 (1972), 445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284424
Starlike meromorphic functions
James Miller.
Proc. Amer. Math. Soc. 31 (1972), 446-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288267
Positive solutions of positive linear equations
Paul Nelson.
Proc. Amer. Math. Soc. 31 (1972), 453-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288605
The spectra of unbounded hyponormal operators
C. R. Putnam.
Proc. Amer. Math. Soc. 31 (1972), 458-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291848
Isometries of $H^{p}$ spaces of the torus
Nand Lal and Samuel Merrill.
Proc. Amer. Math. Soc. 31 (1972), 465-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296676
A representation theorem for $L^{p}$ spaces
Marek Kanter.
Proc. Amer. Math. Soc. 31 (1972), 472-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290088
On the smoothness of eigenfunctions of hyponormal singular integral operators
Kevin Clancey.
Proc. Amer. Math. Soc. 31 (1972), 475-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284873
Stone’s theorem for a group of unitary operators over a Hilbert space
Habib Salehi.
Proc. Amer. Math. Soc. 31 (1972), 480-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300128
Measurability of functions in product spaces
Kohur Gowrisankaran.
Proc. Amer. Math. Soc. 31 (1972), 485-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291403
A uniform asymptotic turning point theory for second order linear ordinary differential equations
Erich Zauderer.
Proc. Amer. Math. Soc. 31 (1972), 489-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288365
Equivalent types of invariant means on locally compact groups
P. F. Renaud.
Proc. Amer. Math. Soc. 31 (1972), 495-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304974
On asymptotic behavior of perturbed nonlinear systems
R. E. Fennell and T. G. Proctor.
Proc. Amer. Math. Soc. 31 (1972), 499-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287099
Multiplier operators on $B^{∗} $-algebras
B. D. Malviya and B. J. Tomiuk.
Proc. Amer. Math. Soc. 31 (1972), 505-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305085
Dual necklaces of $n$-dimensional cubes
Kenneth Kalmanson.
Proc. Amer. Math. Soc. 31 (1972), 511-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285993
Extending congruence relations
Peter Krauss.
Proc. Amer. Math. Soc. 31 (1972), 517-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285470
A property of arithmetic sets
Hisao Tanaka.
Proc. Amer. Math. Soc. 31 (1972), 521-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286661
Elementary extensions of linear topological abelian groups
R. G. Phillips and P. L. Sperry.
Proc. Amer. Math. Soc. 31 (1972), 525-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288212
The Wall invariant of certain $S^{1}$ bundles
Douglas R. Anderson.
Proc. Amer. Math. Soc. 31 (1972), 529-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287545
The bordism ring of manifolds with involution
J. C. Alexander.
Proc. Amer. Math. Soc. 31 (1972), 536-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290379
A product theorem for $H$-group fibrations
F. H. Croom.
Proc. Amer. Math. Soc. 31 (1972), 543-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290368
The hyperspace of a pseudoarc is a Cantor manifold
Togo Nishiura and Choon Jai Rhee.
Proc. Amer. Math. Soc. 31 (1972), 550-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290337
An index for set-valued maps in infinite-dimensional spaces
Stephen A. Williams.
Proc. Amer. Math. Soc. 31 (1972), 557-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287535
Equivariant bordism and cyclic groups
Peter S. Landweber.
Proc. Amer. Math. Soc. 31 (1972), 564-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296969
Regular compactifications of convergence spaces
G. D. Richardson and D. C. Kent.
Proc. Amer. Math. Soc. 31 (1972), 571-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286074
On the countably generated $z$-ideals of $C(X)$
G. De Marco.
Proc. Amer. Math. Soc. 31 (1972), 574-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288563
A compactification of locally compact spaces
F. W. Lozier.
Proc. Amer. Math. Soc. 31 (1972), 577-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286072
$H$-spaces which are co-$H$-spaces
Robert W. West.
Proc. Amer. Math. Soc. 31 (1972), 580-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285006
Sets accessible at each point only by wild arcs
Gary Glenn Miller.
Proc. Amer. Math. Soc. 31 (1972), 583-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284992
Rigid pairs of long arcs
Gary G. Miller.
Proc. Amer. Math. Soc. 31 (1972), 591-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290336
Fixed point theorems for certain classes of multifunctions
R. E. Smithson.
Proc. Amer. Math. Soc. 31 (1972), 595-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288750
On Spanier’s higher order operations
Yuh-ching Chen.
Proc. Amer. Math. Soc. 31 (1972), 601-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288758
An algebraic proof that $[Ω^{U}]_{2}=\germ N^{2}$
Don Porter.
Proc. Amer. Math. Soc. 31 (1972), 605-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288773
Products of uncountably many $k$-spaces
N. Noble.
Proc. Amer. Math. Soc. 31 (1972), 609-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287503
$C$-embedded subsets of products
N. Noble.
Proc. Amer. Math. Soc. 31 (1972), 613-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284978
Pseudo-isotopies of arcs and knots
Carl D. Sikkema.
Proc. Amer. Math. Soc. 31 (1972), 615-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286094
Inadequacy of ordinary homology theory
T. Y. Lin.
Proc. Amer. Math. Soc. 31 (1972), 617-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307241
A note on one-dimensional attracting sets in the three-sphere
Joel C. Gibbons.
Proc. Amer. Math. Soc. 31 (1972), 620-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292109
A decomposition theorem for closed compact connected P. L. $n$-manifolds
B. G. Casler.
Proc. Amer. Math. Soc. 31 (1972), 623-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290372
Quotient groups of topological groups with no small subgroups
Sidney A. Morris.
Proc. Amer. Math. Soc. 31 (1972), 625-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293000
Another fixed point theorem for plane continua
Charles L. Hagopian.
Proc. Amer. Math. Soc. 31 (1972), 627-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286093
A holomorphic function having a discontinuous inverse
T. J. Suffridge.
Proc. Amer. Math. Soc. 31 (1972), 629-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284813
Pólya’s property $W$ and factorization—A short proof
Robert Ristroph.
Proc. Amer. Math. Soc. 31 (1972), 631-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288338
Cyclic vectors of induced representations
A. Hulanicki and T. Pytlik.
Proc. Amer. Math. Soc. 31 (1972), 633-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289717
Spherical images of convex surfaces
M. do Carmo and B. Lawson.
Proc. Amer. Math. Soc. 31 (1972), 635-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293548
Vanishing of Stiefel-Whitney classes
W. A. Sutherland.
Proc. Amer. Math. Soc. 31 (1972), 637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292081
Erratum to Volume 27; Erratum to Volume 29
Proc. Amer. Math. Soc. 31 (1972), 638-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions